# SDR DALA2018032902032

- Difficulty date: March 23, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 59,294 hours, 25,507 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR GIRT BAR ENGAGEMENT PROBLEMS.  PERFORMED A GIRT BAR FITTING INSPECTION CHECK IAW AMM 25-66-10-202-039.
